Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Antibiotics for uti during pregnancy

Premium Questions

Dr.   Sudhir Kumar MD

Hi I have numbness in my left leg after starting antibiotics for a uti. Are these two symptoms linked or is there something else going on? It started during sleep and has stuck around all day, it ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Vinay Bhardwaj MD

Do I need antibiotics for a uti or can it clear up on its own? ... View answer

Answered by : Dr. Vinay Bhardwaj ( Neurologist)
Dr. Pavan Kumar Gupta MD

I had urinary tract infection now i am using antibiotics .When i am having urinary tract infection also my semen is thick white .Now after antibiotics i am too week and my semen color also water/grey in color .I am... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr.   Tushar Kanti Biswas MD

I've had this chronic UTI for over 20 days now .. I even took Nifats 100 mg twice daily for 7 days ...-6 (everything else normal) Symptoms are - hot urine, slow urination and little white discharge my UTI has... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. Grzegorz Stanko MD

Two weeks ago I finished taking an antibiotic for a urinary tract infection . This is not my first UTI. Since I have finished with my antibiotics, my infection has cleared up but I still am urinating ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)

Public Forum Discussions

Dr. Veera Raghava Rao Buddha. MD

Hi , I am 23yrs old girl and got married 6 mnths ago since then iam experiencing more UTI ...).using these antibiotics very often will affect on my pregnancy r kidney related problems . ... View answer

Answered by : Dr. Veera Raghava Rao Buddha. ( General & Family Physician)
Dr. Devendra Choudhary MD

lethargic. She has been informing us she is always tired, she has been consistently laying down a lot during ... pressure and the other was oral pills for diabetes. Along with the UTI, she also was... View answer

Answered by : Dr. Devendra Choudhary ( Urologist)
Dr.   Nehal Mehta MD

Hi my name is LoriAnn and I was diagnosed with a UTI on 06/29/13 Saturday when I went ... off and on and was using the bathroom. I had never had a UTI but they did a urine analysis ... View answer

Answered by : Dr. Nehal Mehta ( General & Family Physician)
Dr. Shoaib Khan MD

I m 21 weeks pregnant just got done taking antibiotics for uti now waitin for urine results .. well today while laying down I experienced a sharp back pain only on my right side now it been a few hours ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr.   Luchuo Engelbert Bain MD

was diagnosed with malaria and was medicated, a few weeks later I discovered I was pregnant and during the urine test was diagnosed with UTI . I was given an injection , given some antibiotics to swallow and... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)

Mobile Questions and Answers

Dr. Shubham Mehta MD

No it suggest URINARY TRACT INFECTION. You will need antibiotics. Consult your gynecologist to know safe antibiotics for UTI in pregnancy.

Dr. Ashwin Bhandari MD

Hi, You can consider taking oral probiotic tablets or drinks available over the counter. Naturally have curd and curd products like yogurt which will develop the natural gut bacterials. Thank you.

Dr. Moumita Chakraborty,MD MD

Negligible chances.It could be menstruation.Please consult a doctor if you are having any discomfort.